Confidence intervals for the scale parameter of exponential distribution based on Type II doubly censored samples

Xiaoqian Sun*, Xian Zhou, Jinglong Wang

*Corresponding author for this work

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This paper deals with the problem of interval estimation of the scale parameter in the two-parameter exponential distribution subject to Type II double censoring. Base on a Type II doubly censored sample, we construct a class of interval estimators of the scale parameter which are better than the shortest length affine equivariant interval both in coverage probability and in length. The procedure can be repeated to make further improvement. The extension of the method leads to a smoothly improved confidence interval which improves the interval length with probability one. All improved intervals belong to the class of scale equivariant intervals.

Original languageEnglish
Pages (from-to)2045-2058
Number of pages14
JournalJournal of Statistical Planning and Inference
Volume138
Issue number7
DOIs
Publication statusPublished - 1 Jul 2008

Fingerprint Dive into the research topics of 'Confidence intervals for the scale parameter of exponential distribution based on Type II doubly censored samples'. Together they form a unique fingerprint.

Cite this